MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG COROX OTW-L 75-BP; LV LEAD

BIOTRONIK SE & CO. KG COROX OTW-L 75-BP; LV LEAD
Model Number 368345
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Lead explanted due to high impedance.No adverse patient events reported.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was found capped 41.5cm distal to the is-1 connector pin.Only the proximal fragment was received for analysis.The distal fragment including the lead tip was not returned.The returned lead fragment was visually analyzed.The visual inspection revealed that the insulation was, apart from the present fragmentation, free of breaches.Further analysis of the returned lead fragment did not reveal any irregularity that might have contributed to the reported high impedance.The manufacturing process for this device was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
COROX OTW-L 75-BP
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key11713004
Report Number1028232-2021-02053
Device Sequence Number19660354
Product Code OJX
UDI-Device Identifier04035479112165
UDI-Public04035479112165
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model Number368345
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2021
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/07/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR